# SDR VNAA2018111699909

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 34,408 hours, 34,320 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Part number: 600340173515
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS.280 CROSSBEAM FWD "J" CHANNEL IS CORRODED BETWEEN LBL9 AND RBL9 CA REPLACED CROSSBEAM
